See Alike in...

Alike App

Browser

kayc2792

520d

ok does anyone else have this issue. I was put on birth control and last month had a very heavy period, lots of blood clots. this month I started my period on Friday and just bled a little. now I'm not doing anything but still having the cramps and dizzy and nauseated. got diagnosed with endometriosis the other day too. after 4 months of constant pain .

Top reply
    • mangosmom

      519d

      i used to be like this on birth control until i switched to the ring, it bypasses the gastrointestinal system to prevent the nausea

    • mangosmom

      519d

      i used to be like this on birth control until i switched to the ring, it bypasses the gastrointestinal system to prevent the nausea

    • 100Percent_K

      520d

      I’m assuming you had surgery recently then if you were diagnosed? That will cause a LOT of pain post operatively

      • kayc2792

        520d

        @100Percent_K no actually haven't had that surgery can't find someone to do it. No np said that it sounds like I do have some endometriosis.

        • 100Percent_K

          520d

          @kayc2792 ohhh ok I see. It could be endo then, but you’d need excision to diagnose and treat it. Have you looked into Nancy’s nook?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion